Lexapro withdrawal dizziness

Common Questions and Answers about Lexapro withdrawal dizziness

lexapro

Avatar n tn com/ It is tiny amount of natural lithium that is safe and may be my best friend as I work toward full lexapro withdrawal. I take one pill with the mealtonin at night to try to curb the crazy melatonin dreams, and one during the day if I feel too anxious. Great find.
Avatar n tn I have been on lexapro for .... about a year and a half now, maybe two years. Once I started taking it i immediately realized that I hadn't felt that good since high school, i felt like my old self again from 12 years ago. So I thought it was a God-send drug. Well, my insurance doesn't cover it so every once in a great while there will be a month go by where I can't afford it and will have no choice but to go without temporarily. And let me tell ya, that is some scary stuff!
Avatar f tn I have been taking lexapro for 3 years. I decided to get off of lexapro; it was not working. Plus, I do not want to keep depending on it. I want to see what I can do on my own. I was taking 10 mg and cut it in half and took 5 mg for one week. I have not had any for one week. I am experiencing stomach problems (especially in my morning), heartburn, indigestion, and a strange (heat) sensation in my chest area. Is this normal? What can I do to help? How long will this last?
Avatar f tn I would tell your doctor that you really do NOT want to rise back to 10mg in Lexapro, but ask if there would be any -temporary- medicines that are not addictive to help lessen the effects of Lexapro withdrawal. I do know, oddly enough, Benadryl helped when I was going through Effexor withdrawal. Your doctor may be able to suggest other over the counter medicine that will just curb some of the side-effects of the withdrawal.
Avatar n tn ” It is important to develop a specific tapering schedule with your health care provider to minimize Lexapro withdrawl symptoms. Anyone discontinuing Lexapro runs the risk of suffering from withdrawal symptoms. Over 50 different symptoms have been reported with antidepressant withdrawal, with dizziness nausea, fatigue, headache, gait instability and insomnia the most common. Withdrawal is most common with antidepressants that have a short half-life.
Avatar m tn I was prescribed Lexapro 10 mg back in September for GAD. I took 5 mg till Christmas time. I was off of it for about a month and got back on. I developed a weird rash and decided it wasnt for me. I have been off of it for about a week now and I am feeling horrible. I have nausea, headaches, dizziness, blurry vision, weird hot flashes, skin burning and itching and backache. Has anyone experienced any of these when stopping Lexapro?
404138 tn?1308945256 Many doctors I've spoken through say that they wish they could ban getting it prescribed at all. Lexapro DID give me some withdrawal symptoms, but in fairness, I also was instructed to quit Lexapro cold turkey and got home from my appointment that day to find out my grandfather had passed away and I had to fly to California for the funeral. So, it was not exactly a 'good' time to quit anything for a person diagnosed with anxiety!
Avatar f tn As to whether another drug will make you dizzy, it's impossible to predict side effects as we all react differently, but if you do go into withdrawal from abruptly quitting one of these meds dizziness is a common withdrawal symptom, so if that's a big concern still more reason to carefully wean off before switching meds.
Avatar f tn You need to talk to your doctor this ASAP to see what their recommendations are in your case. And YES, the dizziness you are experiencing is very likely a side-effect of lexapro withdrawal.
Avatar n tn I just wanted to share my story about Lexapro. I took one 10mg Lexapro pill and 8 hours later had a severe adverse reaction to the drug. My life was about to become a nightmare.(This incident happened 14 months ago) My experience is rare but it is important to stress the dangers not explained by professionals in the field and there are many similarities between my experience and that of those who experience terrible withdrawal symptoms from SSRI's.
Avatar m tn Thanks for your reply. No I'm not sure at all - hence the question. However, I've had an eye exam and physical in the last month - all clear. I have had minor C-6 issues in the past which may have been inflamed by my running and gym work. I'll probably get a relook soon if this doesn't let up.
Avatar m tn I know I ended up in Emergency with dizziness and when I told him my GP had prescribed Lexapro he went on about all the side effects and also suggested I don't take them. Knowing your off the drug may stress you out aswell so that doesn't help.. Always try breathe when you feel your getting anxious and even meditation helps a lot of people.... ???
Avatar n tn I'm also in the process of going through Lexapro withdrawal, and it's not fun. I was put on Lexapro by one of the University physicians where I was attending college, to help me with GAD. I was so stressed out from school (being that I also have a wife and kids) that I was having periods of anxiety where I would almost pass out from shortness of breath, so the physician thought that Lexapro would help me out.
Avatar f tn This combo seems to help a great deal with the shocks/zaps and dizziness. With a decrease in dizziness, the nausea has also subsided. Still have occasional shocks and dizziness, but not nearly like the 1st week. I've also tried increasing my water consumption to flush the Lexapro and Welbutrin out of my system and trying to get a good amount of sleep each night. This seems to have helped, too.
Avatar f tn night) – 4/01/12 Endep – Allegron 25 mgs - changed on 28/12/11 Endep 20 mg – 30 mg – 8/12/11 Endep 15 mg to 20mg – 5/12/11 Endep 10 mg to 15mg – 3/12/11 Lexapro - Endep 10 mg commenced on 28/11/11 Lexapro- 5mgs to 0 mgs – 25/11/11 Lexapro - 10mgs to 5mgs – 16/11/11 Lexapro – 20 mg to 10 mg & Topamax 37.
Avatar f tn Day 6 off of Lex was as bad as day 2. The dizziness was so bad, I thought I might faint at work. It also causes quite a bit of nausea. It's hard to work this way. Hope it gets better.
Avatar n tn at 4 weeks, and after NOT having flu like symptoms, should I consider these symptoms the real flu, or just delayed withdrawal symptoms from the lexapro? I original posted this question for a physicians response. But, then, why should I go to a physician for a response? It was an M.D. who put me on Lexapro 10 years ago, and who refused to allow me to withdraw from it, and it was the internet and a friend who has helped me to withdraw. Further comments from you will be appreciated.
Avatar f tn I have recently married and would like to have a child now so I've decided to discontinue usage because I know what the withdrawal feels like and would not every want a newborn to have those kind of symptoms. I have experienced similar symptoms to others on this forum such as crying the first week when I reduced my 10mg per day to every other day; "electric" headaches, fatigue, and flu-like symptoms such as body aches.
777975 tn?1236338519 I am now on my 3rd day of wellbutrin and I am still having really bad dizzyness, headaches and mind zaps I guess they are called like a charge of something all over me every few seconds or so especially when I am standing. I noticed this as soon as I started weaning off the lexapro and I imagine that it is withdrawal from that med. My question is how long could I expect to feel these symptoms as they are very annoying and the dizzyness or (mind zaps) are causing bad headaches and nausea.
Avatar m tn HOW LONG DO THE THE AWFUL SYMPTOMS OF LEXAPRO WITHDRAWAL LAST? Everybody talks about it, asks that question, but no one with knowledge or experience answers it. It would be nice if the company that made it could post a study, or doctors who prescribe it regularly to more than one person could share their experience. The postings mostly are not recent so I am taking this as a sign of hope; they don't go back on after they return to health. :O) it's almost a month now.
246464 tn?1249455747 My Doctor took me down from 20mg of Lexapro to 15mg. I went to 15 last saturday, so it has been a week. On thursday i began to notice i was feeling very fatigued and dizzy. It has gotton worse since. It feels like an odd combo of Fatigue/Dizziness and just 'out of it.' My Doctor says just going down 5mg wouldn't be doing this. Has anyone else had these sypmtoms?
Avatar n tn I have decided to wean myself off Lexapro being on 10mg for over a year following the death of my father and a serious problem with my son. I started to take one every other day for a few weeks, then half a day every day and have now stopped completely this week. I have felt a bit headachy but not bad enough to take any headache pills plus more a lightheaded feeling. Hopefully these feelings will pass soon.